# SDR SWIA201439689

- Difficulty date: October 17, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 28,984 hours, 17,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE OVERSIZED HOLES NOTED UNDER BRACKETS AT LT SIDE BS 193 TRU BAY FLOOR COMMON TO HYD GAUGE BRACKET, AND CLEAT.  REWORKED OVERSIZED HOLES NOTED UNDER BRACKETS IAW REO.
